# SDR SWIA202053188

- Difficulty date: August 21, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SILL HAS NUMEROUS SPOTS OF CORROSION, MARKED.  C-CHECK RO 10/9/2020.  REPLACED PASSENGER DOOR SILL WITH NEW SILL, REF CRJ-900 SRM AND DWG.   COMPLIED WITH TASK CARD.
